# SDR 2025FA0000559

- Difficulty date: August 20, 2025
- Submitted: August 20, 2025
- Operation: General aviation
- Aircraft: N120N
- Engine: Vedeny M14P
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

LOSS OF POWER IN FLIGHT. MAGNETO FAILURE
